# SDR DALA2015090705491

- Difficulty date: September 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 54,809 hours, 20,748 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRST CLASS LAVATORY SMOKE ALARM SOUNDED DURING APPROACH.  HOT WATER HEATER FELT WARM TO TOUCH.  A LIGHT SMOKEY HAZE WAS NOTICED IN CEILING AREA WHEN F/A OPENED THE LAVATORY DOOR. PAX E CIG MAY HAVE BEEN USED IN THE LAVATORY, HOWEVER NOT CONFIRMED.  CHECKED LAVATORY LIGHTS, WATER HEATER, FLUSH SYSTEM, AND SMOKE DETECTOR.  ALL OPERATE NORMAL.  VERBAL F/A SUSPECTED PAX SMOKING IN LAV.  ACFT OK FOR SERVICE.
